Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: JOHNX2, thanks and more: Janelle

Posted by JohnX2 on April 2, 2002, at 17:24:51

In reply to JOHNX2, thanks and more:, posted by Janelle on April 2, 2002, at 17:12:51


Hi Janelle,

It sounds like things are moving briskly in the right direction. You should be able to tune the depakote dosage to get things smoothed over. You may also ask about adding on some Neurontin if you still feel jittery (this is a very mild anti-anxiety anticonvulsant that is very popular to smooth out bumps). You also will have room to play with the Effexor dose. Keep in mind that Effexor can be quite stimulating.

So please try to take it easy. I know you have been through a lot, and have learned a lot too.

The questions you have asked on this board have helped a lot of other people to learn also, btw.
So don't be shy.

You are a tough person. I can see it and I know you will do well!

Take Care.
John

> Hi John,
>
> Thank you so much for posting here - I am a very sensitive soul by nature (even more so when I am depressed and anxious, and this particular episode is especially BAD), so I appreciate your kind words.
>
> I suppose I did feel somewhat of a need to "defend" myself (although at the same time I felt that I shouldn't have to justify anything to anyone, especially on here! LOL!), but my primary purpose in doing this post was to explain and share more specifically what I'm going through - it is driving me even crazier than I already am - LOL! ;-)
>
> I want people to understand why I was asking questions here that I THEORETICALLY should have been able to search out on the Net. I just cannot cope with the sheer volume of info that comes back from med and biology searches and am unable to get out to a library or bookstore (although I'd have the same problem of being overwhelmed with the info I'd find in books and mags there). This forum was enabling me to cut out massive quantities of material, prevent the overwhelmed and anxiousness I get from information overload, and just get concise responses that I could then post a follow-up question to if need be.
>
> It means a lot to hear that someone else (you!) know what it is like to have thoughts racing so fast it is difficult to remember what was happening a few moments ago.
>
> Not only does this happen - constant, racing, INTRUSIVE thoughts that steer me away from being able to focus on even the simplest things (a tv program, reading a magazine, never mind trying to read medical info from the Net), but I have become absent-minded and forgetful, two things I NEVER am when I'm feeling *well* - I'm extremely organized, careful, methodical. It is very upsetting to have *lost* this (temporarily, I hope).
>
> To answer your question. Yes, I have started on the Depakote. I've been on it a whopping three days! My pdoc started me on 500mg/night of DepakoteER and it zonked me out for a couple of days and calmed the anxiety, but now I seem to be adjusting to it and I notice my anxiety level rising again.
>
> However, I am a coffee drinker and thought that drinking my usual just one cup a day might help with the fogginess and drowsiness that Depakote seems to be inducing but for some reason, I think the coffee is making things WORSE, which is strange because one cup NEVER affected me in terms of jitteriness or making me more anxious until recently - my nervous system is so screwed up now that it can't even handle one cup of coffee.
>
> So I'm STOPPING that to see just how the Depakote works with NO stimulants in me. Then at some point, I may try green tea (I hear it has quite a few medicinal benefits, not to mention that it contains caffeine!)
>
> The pdoc said I may well have to increase the dose of Depakote to hit an effective one ...
>
> Keep your fingers crossed for me that the Depakote will be the *answer* for my anxiety.
>
> Thanks so much for everything.
> -Janelle


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JohnX2 thread:101511
URL: http://www.dr-bob.org/babble/20020402/msgs/101531.html